# SDR CALA9800070

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 652172641K
- Condition: Bent
- Location: Lt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING OUTBOARD AILERON TAB LOWER LEADING EDGE SKIN BENT AND DEBONDED.  THE AILERON TAB WAS REMOVED AND REPLACED IAW MM 27-10-41.
